# SDR AALA20150429001

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 11,709 hours, 4,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1405 EXIT IDENTIFIER BASE PLATE BROKEN & EXIT LENS NOT SECURED.  R & R L1405 EXIT IDENTIFIER LIGHT ASSEMBLY IAW AMM 33-51-01.
